# SDR P7UR201126001

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: General aviation
- Filed by: PATS Aircraft, LLC, repair station P7UR116O
- Aircraft: FAC00
- Make and model: Boeing 737-7
- Aircraft serial: 29272
- Aircraft time: 2,785 hours, 2,773 cycles
- Engine: Cfmint CFM567B26B1
- Engine time: 2,785 hours, 2,773 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: 272A31517
- Condition: Leaking
- Location: Hyd Line
- Part time: 2,785 hours, 2,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING AN INSPECTION OF THE ACFT, A HYD LEAK WAS NOTED ABOVE THE PYLON ON NR1 ENGINE. UPON FURTHER INVESTIGATION, A LOOSE B-NUT WAS FOUND ON THE HYD A SYSTEM PRESSURE LINE. SKYDROL WAS FOUND LAYING IN THE ENGINE STRUT TORQUE BOX AREA BETWEEN NAC STA 274.40 AND NAC STA 242.93. THE PN 311A2340 FRAME FITTING NR 4, THE AFT ENGINE MOUNT BULKHEAD FITTING PN 311A2261 AND THE MID STRUT BULKHEAD FITTING PN 311A2230 (ALL TITANIUM PARTS) HAD THE PAINT AND COATING DISOLVED TO THE BARE METAL BY THE CHEMICAL ACTION OF SKYDROL.
